Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniform approximation by rational modules on nowhere dense sets


Authors: Tavan Trent and James Li Ming Wang
Journal: Proc. Amer. Math. Soc. 81 (1981), 62-64
MSC: Primary 30E10; Secondary 46E15
MathSciNet review: 589136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the rational module $ \mathcal{R}(X)un{k_1}$ is always uniformly dense in $ C(X)$ if the compact set $ X$ has no interior.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E10, 46E15

Retrieve articles in all journals with MSC: 30E10, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589136-0
PII: S 0002-9939(1981)0589136-0
Keywords: Rational module, Cauchy transform, annihilating measure
Article copyright: © Copyright 1981 American Mathematical Society